| Model Number |
7400-099-000 |
| Medical Device Problem Code |
Material Disintegration (1177)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/15/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the device had metal debris coming from it.Although requested, no information was available regarding patient involvement, adverse consequences, surgical delay or medical intervention.
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
Event or Problem Description